# SDR IPXA1565282

- Difficulty date: February 15, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOORBOARD INSERT BROKEN OUT, PANEL NR 231 XEF.  REPLACED FLOORBOARD NR 231XEF IAW EO B757-5320-9692-G.
